You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on E-Optimal Designs for Weighted Polynomial Regression
The Annals of Statistics
Vol. 21, No. 2 (Jun., 1993), pp. 767-771
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2242260
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In a recent paper Pukelsheim and Studden determined the E-optimal design for the polynomial regression model on the interval [ - 1, 1] where the variances of different observations are assumed to be constant. In this note we show that these results can be generalized for polynomial regression models with non constant variances proportional to specific functions.
The Annals of Statistics © 1993 Institute of Mathematical Statistics